# SDR REXA2024090600683

- Difficulty date: August 24, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 36,528 hours, 27,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT MOST EXTERIOR EMERGENCY LIGHT INOP     REBULBED AFT MOST EXTERIOR EMEGENCY LIGHT REF. AMM 33-51-15   OPS TEST GOOD.
